EconPapers    
Economics at your fingertips  
 

Poisson approximations for Markov-driven point processes

M. Blasikiewicz and Timothy C. Brown

Stochastic Processes and their Applications, 1996, vol. 62, issue 1, 179-189

Abstract: An asymptotically finite bound is derived for the total variation distance between the distribution of N(t) and the Poisson distribution with mean EN(t) when N is a simple point process whose interpoint times are exponential with means determined by an ergodic, finite-state Markov chain and when it is a Cox process with a stationary, irreducible, finite-state continuous-time Markov chain for intensity.

Keywords: 60G55; Poisson; approximation; Markov; jump; processes (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(95)00080-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:62:y:1996:i:1:p:179-189

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:62:y:1996:i:1:p:179-189